# SDR DHL2003726001

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING WILL NOT TEST.  TROUBLESHOT SYSTEM, VERIFIED INTEGRITY OF THE SENSOR/RESPONDER, TEST SWITCH, OPERATING POWER UNIT, AND WIRING UP TO SENSOR/RESPONDER PER B727 MM 26-15-00.  PLACED ITEM ON DEFERRAL, DMI NR 11766, PER MEL 26-11-1 C.
